# SDR USAASB98016

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 1163P181
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CLT - FLT 765 - THE NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT ENROUTE TO CLT.  CREW SHUT DOWN THE NR 2 ENGINE, ACCOMPLISHED PROCEDURES IN HANDBOOK AND DECLARED AN EMERGENCY.  FLIGHT LANDED AT CLT WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 18 MINUTES.  MAINTENANCE INSPECTED THE NR 2 ENGINE MAIN OIL FILTER FOR CONTAMINATION.  NONE FOUND.  INSTALLED NEW OIL FILTER.  ALSO, REMOVED AND REPLACED THE NR 2 ENGINE OIL FILTER BYPASS SWITCH.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  ALL ENGINE PARAMETERS NORMAL.  (M)
